# SDR FDEA201811203310

- Difficulty date: November 20, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00263
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN DECK COMPARTMENT FRAME AT STATION 1641 FOUND DENTED AT   LONGERON 12 RIGHT. FRAME REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
